# SDR UALA2013061904255

- Difficulty date: June 17, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 93,270 hours, 14,795 cycles
- Engine: Pwa PW4060
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: S252T7016
- Part serial: 481
- Condition: Leaking
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RUNNING HYDRAULIC LEAK OBSERVED FROM THE TAIL AREA.  RT HYDRAULIC INDICATING 0.80.   FOUND LOWER RUDDER PCA LEAKING. R & R LOWER PCA IAW AMM.  RII PERFORMED.
